American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F80) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Krzysztof Dorobisz. The inverse problem for universal deformation rings and the special linear group. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Matija Kazalicki and Anthony J. Scholl. Modular forms, de Rham cohomology and congruences. Trans. Amer. Math. Soc. 368 (2016) 7097-7117.
Abstract, references, and article information   
View Article: PDF

[3] David Zywina. The Sato-Tate law for Drinfeld modules. Trans. Amer. Math. Soc. 368 (2016) 2185-2222.
Abstract, references, and article information   
View Article: PDF

[4] Sudhanshu Shekhar and R. Sujatha. Congruence formula for certain dihedral twists. Trans. Amer. Math. Soc. 367 (2015) 3579-3598.
Abstract, references, and article information   
View Article: PDF

[5] Marco Boggi. On the procongruence completion of the Teichm\"uller modular group. Trans. Amer. Math. Soc. 366 (2014) 5185-5221.
Abstract, references, and article information   
View Article: PDF

[6] A.O.L. Atkin, Wen-Ching Winnie Li, Tong Liu and Ling Long. Galois representations with quaternion multiplication associated to noncongruence modular forms. Trans. Amer. Math. Soc. 365 (2013) 6217-6242.
Abstract, references, and article information   
View Article: PDF

[7] Frauke M. Bleher, Ted Chinburg and Bart de Smit. Inverse problems for deformation rings. Trans. Amer. Math. Soc. 365 (2013) 6149-6165.
Abstract, references, and article information
View Article: PDF

[8] Joël Bellaïche. Ranks of Selmer groups in an analytic family. Trans. Amer. Math. Soc. 364 (2012) 4735-4761.
Abstract, references, and article information   
View Article: PDF

[9] Michael M. Schein. An irreducibility criterion for supersingular $\mathbf{mod}$ $p$ representations of $\operatorname{GL}_{2}(F)$ for totally ramified extensions $F$ of $\mathbb{Q}_{p}$. Trans. Amer. Math. Soc. 363 (2011) 6269-6289. MR 2833554.
Abstract, references, and article information   
View Article: PDF

[10] Luis Dieulefait and Gabor Wiese. On modular forms and the inverse Galois problem. Trans. Amer. Math. Soc. 363 (2011) 4569-4584. MR 2806684.
Abstract, references, and article information   
View Article: PDF

[11] Gerasimos Dousmanis. Rank two filtered $(\varphi ,N)$-modules with Galois descent data and coefficients. Trans. Amer. Math. Soc. 362 (2010) 3883-3910. MR 2601613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Nathan Jones. Almost all elliptic curves are Serre curves. Trans. Amer. Math. Soc. 362 (2010) 1547-1570. MR 2563740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Eknath Ghate and Ariane Mézard. Filtered modules with coefficients. Trans. Amer. Math. Soc. 361 (2009) 2243-2261. MR 2471916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Maria Sabitova. Root numbers of abelian varieties. Trans. Amer. Math. Soc. 359 (2007) 4259-4284. MR 2309184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia